# SDR ASOA20120509098

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 917
- Aircraft time: 19,532 hours, 11,325 cycles
- Engine: Allsn AE3007A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD LOWER MOUNT BRACKET IS CRACKED. R & R BRACKET.
